Open Access
September, 2011 $L^p$ improving multilinear Radon-like transforms
Betsy Stovall
Rev. Mat. Iberoamericana 27(3): 1059-1085 (September, 2011).


We characterize (up to endpoints) the $k$-tuples $(p_1,\ldots,p_k)$ for which certain $k$-linear generalized Radon transforms map the product $L^{p_1} \times \cdots \times L^{p_k}$ boundedly into $\mathbb{R}$. This generalizes a result of Tao and Wright.


Download Citation

Betsy Stovall . "$L^p$ improving multilinear Radon-like transforms." Rev. Mat. Iberoamericana 27 (3) 1059 - 1085, September, 2011.


Published: September, 2011
First available in Project Euclid: 9 August 2011

zbMATH: 1230.42016
MathSciNet: MR2895344

Primary: 42B15

Keywords: $L^p$ improving , averaging operators , radon transforms

Rights: Copyright © 2011 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.27 • No. 3 • September, 2011
Back to Top